# SDR ASAA12511498

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,195 hours, 5,149 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 69203214
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE BINDS WHEN CLOSING.  ACFT GROUNDED.  ADJUSTED GUIDE ARM IAW MM 52-41-00.
